Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kuznetsova, Tat'yana Viktorovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:119
Abstract pages:355
Full texts:110
References:49
E-mail:

http://www.mathnet.ru/eng/person59363
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. T. V. Kuznetsova, “Limit theorems for maxima of some dependent random sums”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2012, 3,  18–23  mathnet  mathscinet; Moscow University Mathematics Bulletin, 67:3 (2012), 107–111  scopus
2010
2. T. V. Kuznetsova, “Exactness of a limit theorem for maxima of independent random sums in the case of zero asymmetry”, Teor. Veroyatnost. i Primenen., 55:2 (2010),  357–362  mathnet  mathscinet; Theory Probab. Appl., 55:2 (2011), 298–302  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022